# SDR SWAA002012

- Difficulty date: October 13, 2000
- Submitted: November 2, 2000
- Operation: Air carrier
- Aircraft: N654SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 28399
- Aircraft time: 11,218 hours, 9,571 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Tab
- Part number: 65C26384
- Condition: Delaminated
- Location: Rt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SERVICE CHECK, FOUND RT ELEVATOR TAB DELAMINATED ON T/E.  REMOVED AND REPLACED TAB ASSY PER MM.
